# SDR UPS08M51711

- Difficulty date: February 12, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT WING L/E NR 1 SLAT TRACK CUTOUT HAS DOUBLER CHAFED.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW MD-11 SRM 57-10-00, 51-21-01, 51-33-01 AND 51-35-01.
